# SDR MASA200800245

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 8,393 hours, 6,541 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2734 PHX, LOUD SQUEAL FROM EMERGENCY EXIT 16A DURING CLIMBOUT.  CLEANED AND INSPECTED EMERGENCY EXIT SEAL, NO DEFECTS NOTED.
